| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that, during an intraocular lens (iol) implantation procedure, the lens did not inject correctly.The injection of lens did not come properly through the injector.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).